Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the Ritt property and weak type maximal inequalities for convolution powers on $\ell ^1(\mathbb {Z})$

Tom 235 / 2016

Christophe Cuny Studia Mathematica 235 (2016), 47-85 MSC: Primary 47A35, 37A99; Secondary 60B15. DOI: 10.4064/sm8516-8-2016 Opublikowany online: 10 October 2016

Streszczenie

We study the behaviour of convolution powers of probability measures $\mu $ on $\mathbb Z$ such that $(\mu (n))_{n\in \mathbb N}$ is completely monotone or such that $\mu $ is centred with a second moment. In particular we exhibit many new examples of probability measures on $\mathbb Z$ having the so-called Ritt property and whose convolution powers satisfy weak type maximal inequalities in $\ell ^1(\mathbb Z)$.

Autorzy

  • Christophe CunyLaboratoire MICS
    CentraleSupélec
    Grande Voie des Vignes
    92295 Châtenay-Malabry Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek